Georgia, 2016Drought in Georgia, June 1 to 30, 2016
June 1 to 30, 2016 · NWS FFC · 50 events in 50 counties and zones
The D2 Severe drought conditions expanded to include most of north and portions of central Georgia in June, with D3 Extreme drought conditions developing over portions of far northwest and far northeast Georgia. Below normal rainfall through the spring season was followed by a dry start to summer, with generally 5-70 percent of normal precipitation across the state through the month of June.
Every event with a place to put it; 50 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 50
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The D2 Severe drought conditions expanded to include most of north and portions of central Georgia in June, with D3 Extreme drought conditions developing over portions of far northwest and far northeast Georgia. Below normal rainfall through the spring season was followed by a dry start to summer, with generally 5-70 percent of normal precipitation across the state through the month of June. Areas north of a line from LaGrange to Jackson, to Athens fell into the D2 Severe drought area by the end of the month. D3 Extreme drought developed in Dade, Walker, Catoosa, Jackson, Madison and Banks counties in the last week in June.
The drought continued to persist through the summer and fall, spreading to include most of Georgia, and peaking in November.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 31, 9:06 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, May 31, 9:06 PM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1006 PM EDT TUE MAY 31 2016
.UPDATE...
A quiet night is expected as isolated diurnal convection is
quickly diminishing. Have lowered PoPs over the next couple of
hours to reflect dwindling convective coverage. Wednesday will be
similar to today with isolated to widely scattered showers and
thunderstorms developing in the afternoon and lasting into the
evening hours before waning after sunset. High temperatures will
again be quite warm...with a majority of the area seeing
temperatures near or above 90 degrees.
RW
&&
.PREV DISCUSSION... /Issued 756 PM EDT TUE MAY 31 2016/
PREV DISCUSSION... /Issued 248 PM EDT TUE MAY 31 2016/
SHORT TERM /Tonight through Wednesday Night/...
Moisture and instability remain a bit limited today. Isolated
convection firing now is a bit more widespread than the past couple
of days...but overall coverage not really any denser than expected.
Not much change to the overall upper-level and surface patterns
through tomorrow night...however as the remains of Bonnie continue
to creep away from the forecast area the models continue to show a
gradual increase in moisture and instability. This supports previous
forecast trend of increased coverage of...mainly diurnal...
convection Wednesday.
20
LONG TERM /Thursday through Tuesday/...
Extended forecast remains on track with frontal boundary
approaching the state late in the week on Thu with a general
increase in convective activity expected. However...the front
stalls through Friday as upper ridge builds in ahead of next
shortwave. It will not be until Sunday afternoon that this front
actually makes progress toward the forecast area. Timing looks on
target for portions of central Georgia to see max heating Sunday
afternoon prior to line arriving in the afternoon. Will need to
monitor strong to severe potential with subsequent forecasts for
the latter half of the weekend. No other changes to the extended
were made.
Deese
AVIATION...
00Z Update...
Remaining isolated showers will continue to dissipate after
sunset. Isolated to scattered showers and thunderstorms are once
again expected Wednesday afternoon and evening...especially
between 18z and sunset. PROB30 covers this convective potential
Wednesday afternoon. Winds tonight into Wednesday morning are
forecast to originate as light and easterly before transitioning to
a light southwesterly direction by midday Wednesday.
//ATL Confidence...00Z Update...
Medium confidence on wind direction. High on other elements.
RW
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 68 89 68 90 / 20 30 20 40
Atlanta 72 87 70 89 / 20 30 20 40
Blairsville 61 83 65 84 / 20 30 30 50
Cartersville 66 89 68 89 / 20 30 20 40
Columbus 71 93 71 91 / 20 30 20 30
Gainesville 69 86 69 88 / 20 30 30 40
Macon 69 92 69 92 / 20 30 20 30
Rome 65 90 67 89 / 20 30 20 40
Peachtree City 67 88 68 90 / 20 30 20 30
Vidalia 72 92 71 92 / 20 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...RW
Hazardous weather outlook, May 31, 8:50 PM EST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT TUE MAY 31 2016
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
950 PM EDT TUE MAY 31 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE WEEK AS A
MORE MOIST AND UNSTABLE AIRMASS RETURNS TO THE REGION. THE
GREATEST CHANCE FOR MORE WIDESPREAD DEVELOPMENT LOOKS TO BE
MAINLY AFTERNOON AND EVENING PERIODS OF FRIDAY INTO SUNDAY AS A
FRONTAL BOUNDARY MOVES INTO THE STATE. SOME DRYING IS INDICATED
FOR MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 31, 6:31 PM EST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT TUE MAY 31 2016
GAZ039-051-062-010000-
TALIAFERRO GA-WILKES GA-WARREN GA-
731 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN WILKES
AND NORTHWESTERN WARREN COUNTIES UNTIL 800 PM EDT...
AT 731 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHARON...OR NEAR
WASHINGTON...MOVING SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...MESENA...LUND
BERG... SANDY CROSS...RAYTOWN...ROCKY CREEK FIRE
DEPT....BARNETT...CADLEY AND FICKLIN.
LAT...LON 3341 8282 3343 8283 3343 8284 3344 8285
3344 8288 3370 8289 3373 8268 3361 8263
3361 8264 3360 8265 3345 8258
TIME...MOT...LOC 2331Z 348DEG 14KT 3365 8278Special weather statement, May 31, 6:41 PM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT TUE MAY 31 2016
GAZ066-078-010015-
HARRIS GA-TROUP GA-
741 PM EDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND
SOUTHWESTERN TROUP COUNTIES UNTIL 815 PM EDT...
AT 741 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAGRANGE...WEST
POINT...ABBOTTSFORD...WARES CROSSROADS...STATE LINE PARK... BAUGHS
CROSSROADS...JONES CROSSROADS...PIEDMONT HEIGHTS...CANNONVILLE...
SMITHS CROSSROAD...LONG CANE...ROCKY POINT AND SOUTHERN HARBOR.
LAT...LON 3314 8505 3286 8490 3279 8515 3281 8517
3283 8517 3285 8515 3286 8519 3311 8523
TIME...MOT...LOC 2341Z 301DEG 12KT 3306 8512Drought, Banks
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Banks forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.354, -83.497 (the zone’s center; the record gives no point)
Drought, Barrow
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Barrow forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.993, -83.713 (the zone’s center; the record gives no point)
Drought, Bartow
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Bartow forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
Drought, Butts
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Butts forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.288, -83.957 (the zone’s center; the record gives no point)
Drought, Carroll
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Carroll forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.583, -85.080 (the zone’s center; the record gives no point)
Drought, Catoosa
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Catoosa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.904, -85.138 (the zone’s center; the record gives no point)
Drought, Chattooga
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Chattooga forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.475, -85.345 (the zone’s center; the record gives no point)
Drought, Cherokee
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Cherokee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
Drought, Clarke
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Clarke forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.951, -83.367 (the zone’s center; the record gives no point)
Drought, Clayton
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Clayton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.542, -84.358 (the zone’s center; the record gives no point)
Drought, Cobb
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Cobb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.942, -84.577 (the zone’s center; the record gives no point)
Drought, Coweta
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Coweta forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.354, -84.763 (the zone’s center; the record gives no point)
Drought, Dade
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Dade forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.855, -85.504 (the zone’s center; the record gives no point)
Drought, Dawson
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Dawson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.444, -84.171 (the zone’s center; the record gives no point)
Drought, De Kalb
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- De Kalb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.772, -84.226 (the zone’s center; the record gives no point)
Drought, Douglas
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Douglas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.702, -84.768 (the zone’s center; the record gives no point)
Drought, Fannin
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Fannin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.864, -84.320 (the zone’s center; the record gives no point)
Drought, Fayette
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Fayette forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.414, -84.494 (the zone’s center; the record gives no point)
Drought, Floyd
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Floyd forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.263, -85.214 (the zone’s center; the record gives no point)
Drought, Forsyth
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Forsyth forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.226, -84.125 (the zone’s center; the record gives no point)
Drought, Gilmer
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Gilmer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.691, -84.456 (the zone’s center; the record gives no point)
Drought, Gordon
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Gordon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.503, -84.876 (the zone’s center; the record gives no point)
Drought, Greene
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Greene forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.579, -83.167 (the zone’s center; the record gives no point)
Drought, Gwinnett
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Gwinnett forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.962, -84.024 (the zone’s center; the record gives no point)
Drought, Hall
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Hall forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.317, -83.820 (the zone’s center; the record gives no point)
Drought, Haralson
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Haralson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.794, -85.211 (the zone’s center; the record gives no point)
Drought, Heard
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Heard forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.297, -85.128 (the zone’s center; the record gives no point)
Drought, Henry
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Henry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.453, -84.154 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.134, -83.566 (the zone’s center; the record gives no point)
Drought, Lumpkin
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Lumpkin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.572, -84.003 (the zone’s center; the record gives no point)
Drought, Madison
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Madison forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.128, -83.209 (the zone’s center; the record gives no point)
Drought, Meriwether
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Meriwether forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.041, -84.688 (the zone’s center; the record gives no point)
Drought, Morgan
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Morgan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.591, -83.492 (the zone’s center; the record gives no point)
Drought, Murray
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Murray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.788, -84.748 (the zone’s center; the record gives no point)
Drought, Newton
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Newton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.555, -83.850 (the zone’s center; the record gives no point)
Drought, North Fulton
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- North Fulton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Drought, Oconee
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Oconee forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.835, -83.437 (the zone’s center; the record gives no point)
Drought, Paulding
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Paulding forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.921, -84.867 (the zone’s center; the record gives no point)
Drought, Pickens
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Pickens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.464, -84.466 (the zone’s center; the record gives no point)
Drought, Polk
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Polk forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.002, -85.188 (the zone’s center; the record gives no point)
Drought, Rockdale
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Rockdale forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.654, -84.027 (the zone’s center; the record gives no point)
Drought, South Fulton
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- South Fulton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Drought, Spalding
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Spalding forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.261, -84.284 (the zone’s center; the record gives no point)
Drought, Towns
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Towns forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.917, -83.737 (the zone’s center; the record gives no point)
Drought, Troup
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Troup forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.034, -85.028 (the zone’s center; the record gives no point)
Drought, Union
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Union forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.834, -83.991 (the zone’s center; the record gives no point)
Drought, Walker
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Walker forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.736, -85.301 (the zone’s center; the record gives no point)
Drought, Walton
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Walton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.782, -83.734 (the zone’s center; the record gives no point)
Drought, White
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- White forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.646, -83.747 (the zone’s center; the record gives no point)
Drought, Whitfield
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Whitfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.806, -84.967 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, June 1 to 3, 20169 deaths · 3 injured · $241,000 · 1 in hail · 24 events
- Flash Flooding and Hail in Texas, June 1 to 7, 20161 death · 2 in hail · 39 events
- Heat in California, June 1 to 9, 20161 death · 1 injured · 2 events
- Tornado and Flash Flooding in Texas, June 1, 2016$5.8 million · 5 events
- Tornado and Hail in Nebraska, June 1 to 3, 2016$572,000 · EF0 · 3 events
- Hail and Damaging Winds in Georgia, June 1 to 2, 2016$192,000 · 1 in hail · 25 events
- Flooding in Texas, June 1 to 9, 2016$365,000 · 4 events
- Flash Flooding and Flooding in Missouri, June 1 to 4, 2016$100,000 · 12 events
- Damaging Winds and Lightning Strike in Tennessee, June 1, 2016$47,000 · 56 kt wind · 4 events
- Drought in California, June 1 to 30, 201611 events
- Flash Flood and Damaging Wind in Tennessee, June 1, 2016$15,000 · 50 kt wind · 2 events
- Hail in Michigan, June 1, 20161 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 670778, 670780, 670781, 670782, 670783, 670784, 670785, 670786, 670787, 670788, 670789, 670790, 670791, 670792, 670793, 670794, 670795, 670796, 670797, 670798, 670799, 670800, 670801, 670802, 670803, 670804, 670805, 670806, 670807, 670808, 670809, 670810, 670811, 670812, 670813, 670814, 670815, 670816, 670817, 670818, and more.